# SDR DALA2021070603719

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs1528-1531s28r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON STRINGER 28R BTW STA 1528 TO STA 1531 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00358-CORROSION LEVEL 2-STRINGER 28R BTW STA 1528 TO STA 1531 AT AFT CARGO COMPARTMENT WAS REPAIRED PER ETI-57-21-303 REV. ORIGINAL AND ER/A 592550-14 REV. ORIGINAL. (1860844)
